Alert archive / Alabama / Small Craft Advisories in 2020

Small Craft Advisory 26, NWS Mobile, AL

April 19, 2020

NWS Mobile, AL issued this small craft advisory at Apr 19, 2020, 11:24 AM CDT. It took effect at Apr 19, 2020, 12:00 PM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Apr 19, 2020, 11:24 AM CDT (16:24 UTC)
In effect from
Apr 19, 2020, 12:00 PM CDT
Expired
Apr 20, 2020, 10:00 AM CDT
In force
22 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

251 
WHUS74 KMOB 191624
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1124 AM CDT Sun Apr 19 2020

GMZ631-632-650-655-200100-
/O.CAN.KMOB.SC.Y.0025.000000T0000Z-200420T1200Z/
/O.NEW.KMOB.SC.Y.0026.200419T1700Z-200420T1100Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
1124 AM CDT Sun Apr 19 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM CDT MONDAY...

* WHAT...South to southwest winds 18 to 25 kt with gusts up to 30
  kt becoming west late tonight. Seas 3 to 4 feet building to 5 
  to 8 feet. Waves 2 to 3 feet.

* WHERE...Southern Mobile Bay, Mississippi Sound, Coastal waters 
  from Pensacola FL to Pascagoula MS out 20 NM and Coastal 
  waters from Okaloosa Walton County Line FL to Pensacola FL out 
  20 NM.

* WHEN...Until 6 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-200100-
/O.CAN.KMOB.SC.Y.0025.000000T0000Z-200420T1200Z/
/O.NEW.KMOB.SC.Y.0026.200419T1700Z-200420T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1124 AM CDT Sun Apr 19 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM CDT MONDAY...

* WHAT...South to southwest winds 18 to 25 kt with gusts up to
  near gale force becoming west late tonight. Seas 3 to 4 feet
  building to 6 to 9 feet.
 
* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until 10 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630-633>636-200100-
/O.NEW.KMOB.SC.Y.0026.200420T0000Z-200420T1100Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
1124 AM CDT Sun Apr 19 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 6 AM
CDT MONDAY...

* WHAT...South to southwest winds 18 to 23 kt with gusts up to 30
  kt becoming west late tonight. Waves around 2 feet.

* WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay 
  System, Western Choctawhatchee Bay and Eastern Choctawhatchee 
  Bay.

* WHEN...From 7 PM this evening to 6 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
4 follow-up statements
769 
WHUS74 KMOB 192057
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
357 PM CDT Sun Apr 19 2020

GMZ631-632-650-655-200500-
/O.CON.KMOB.SC.Y.0026.000000T0000Z-200420T1100Z/
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
357 PM CDT Sun Apr 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT MONDAY...

* WHAT...South to southwest winds 18 to 25 kt with gusts up to 30
  kt becoming west late tonight. Seas building to 5 to 8 feet. 
  Waves 2 to 3 feet.

* WHERE...Southern Mobile Bay, Mississippi Sound, Coastal waters 
  from Pensacola FL to Pascagoula MS out 20 NM and Coastal 
  waters from Okaloosa Walton County Line FL to Pensacola FL out 
  20 NM.

* WHEN...Until 6 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-200500-
/O.CON.KMOB.SC.Y.0026.000000T0000Z-200420T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
357 PM CDT Sun Apr 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
MONDAY...

* WHAT...South to southwest winds 18 to 25 kt with gusts up to
  near gale force becoming west late tonight. Seas building to 7 
  to 9 feet.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until 10 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630-633>636-200500-
/O.CON.KMOB.SC.Y.0026.200420T0000Z-200420T1100Z/
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
357 PM CDT Sun Apr 19 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 6 AM CDT MONDAY...

* WHAT...South to southwest winds 18 to 23 kt with gusts up to 30
  kt becoming west late tonight. Waves 1 to 3 feet.

* WHERE...Northern Mobile Bay, Perdido Bay, Pensacola Bay 
  System, Western Choctawhatchee Bay and Eastern Choctawhatchee 
  Bay.

* WHEN...From 7 PM this evening to 6 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
641 
WHUS74 KMOB 200742
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
242 AM CDT Mon Apr 20 2020

GMZ630>636-200845-
/O.CAN.KMOB.SC.Y.0026.000000T0000Z-200420T1100Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
242 AM CDT Mon Apr 20 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds and waves have lowered to below advisory criteria.

$$

GMZ650-655-201100-
/O.CON.KMOB.SC.Y.0026.000000T0000Z-200420T1100Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
242 AM CDT Mon Apr 20 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT EARLY
THIS MORNING...

* WHAT...South to southwest winds 18 to 25 kt with gusts up to 30
  kt becoming west late tonight. Seas building to 5 to 8 feet. 

* WHERE...The near shore Gulf waters of Alabama and northwest 
  Florida out 20 nautical miles.

* WHEN...Until 6 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ670-675-201500-
/O.CON.KMOB.SC.Y.0026.000000T0000Z-200420T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
242 AM CDT Mon Apr 20 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...South to southwest winds 18 to 23 kt becoming west. Seas 
  7 to 9 feet.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until 10 AM CDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
522 
WHUS74 KMOB 201120
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
620 AM CDT Mon Apr 20 2020

GMZ650-655-201230-
/O.EXP.KMOB.SC.Y.0026.000000T0000Z-200420T1100Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
620 AM CDT Mon Apr 20 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

GMZ670-675-201500-
/O.CON.KMOB.SC.Y.0026.000000T0000Z-200420T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
620 AM CDT Mon Apr 20 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

* WHAT...Northwest winds 20 to 25 kt with gusts up to 30 kt and 
  seas 6 to 9 ft.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until 10 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
319 
WHUS74 KMOB 201515
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1015 AM CDT Mon Apr 20 2020

GMZ670-675-201615-
/O.EXP.KMOB.SC.Y.0026.000000T0000Z-200420T1500Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1015 AM CDT Mon Apr 20 2020

...SMALL CRAFT ADVISORY HAS EXPIRED...

Winds have gradually decreased over the Gulf waters this 
afternoon and are now below advisory criteria; therefore, the 
Small Craft Advisory will be allowed to expire.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Apr 19, 4:51 AM CDT, 6 hours 33 minutes earlier.

Area forecast discussion, Apr 19, 4:51 AM CDT, 6 hours 33 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
451 AM CDT Sun Apr 19 2020

...SIGNIFICANT SEVERE WEATHER EVENT EXPECTED THIS AFTERNOON AND
EVENING...

.NEAR TERM UPDATE /Now Through Monday/...A stalled frontal
boundary located near the immediate coast will begin to lift
northward across our region early this morning. Scattered rain
showers and storms forming along and north of this boundary are
expected to move northeast through our area (particularly along
and north of Highway 84) through the next few hours. With enough
elevated instability developing along and north of the front
(1000-2000 J/kg MUCAPE) and steepening mid-level lapse rates,
can't rule out a couple of storms capable of producing hail up to
quarter size in some of the stronger storms early this morning.
Best chance for this will remain over inland areas along and north
of a Hattiesburg, MS to Andalusia, AL line.

A shortwave trough over the central/southern Plains early this
morning moves over the Lower Missouri Valley/ArkLaTex region by
early this evening, then eastward across the Tennessee Valley and
adjacent central Gulf Coast states late tonight into early Monday
morning. The models have the associated surface low pressure
system forming across northeast Texas by noon today and advancing
eastward across the Lower Mississippi Valley by early this
evening, then eastward into the central portions of MS/AL by late
this evening. Surface dewpoints are forecast to rise into the
upper 60s to lower 70s around the region, while surface temps also
warm into the upper 70s to lower 80s. Scattered to numerous
showers and a few thunderstorms will be ongoing over the area this
morning (especially interior areas), followed by numerous to
widespread showers and storms developing in the afternoon and
evening.

A significant severe weather event is expected to impact our area
by mid to late afternoon as large scale ascent overspreads our
region ahead of the approaching shortwave trough and surface low,
and as deep-layer flow also strengthens in the moist and unstable
airmass. MLCAPE values likely increase into the 2000-3000 J/kg
range. A southwesterly 850 mb jet increases to 45-55 knots around
our area this afternoon into this evening, favorable for
supercells and bowing segments and an associated threat of
damaging winds over 70 mph. In addition, 0-3 km SRH values
increase to between 300-500 m2/s2 in the highly unstable airmass,
creating an environment favorable for tornadoes. A couple of
strong (EF2+) tornadoes will be possible this afternoon into early
this evening, especially over interior southeast MS and
southwest/south central AL within the SPC Moderate Risk area.
Large hail will also be possible with strong updrafts courtesy of
the steep mid-level lapse rates. Eventually, thunderstorms are
expected to grow upscale into a squall line or QLCS structure and
push through the area tonight. Damaging straight line winds over
70 mph will be the biggest threat, though tornadoes associated
with mesovortices embedded within the line will remain possible.
The severe threat diminishes over our area after midnight as
dynamics quickly shift east of the region, with most CAMs
suggesting the squall line itself departs to the east by roughly 4
am CDT.

Heavy rainfall will also be a concern over our far northern zones
where the potential for 2-3" of rain with locally higher amounts
as multiple rounds of storms move across this part of the region.
A Flash Flood Watch continues for Choctaw, Clarke, Wilcox, Monroe,
Conecuh, Butler, and Crenshaw counties where confidence in heavy
rainfall and a potential flash flood threat remains highest.
Gusty southerly winds (outside of storms) will develop during the
day today, with gusts up to 30-35 mph possible. A Wind Advisory
has been issued for the entire forecast area. A high risk of rip
currents along the beaches has been extended through Monday night.

22/49/21

&&

.SHORT TERM /Monday night Through Tuesday night/...In the wake of the
Sunday/Monday system, a mostly zonal flow pattern sets up aloft
before weak ridging builds in Tuesday night. At the surface, high
pressure shifts east across the eastern CONUS and a reinforcing
surge of cooler and drier air pushes through the area. This keeps
the forecast rain-free and skies mostly clear through this period.
Low temperatures Monday and Tuesday nights dip into the low 50s
inland to upper 50s along the coast. Highs on Tuesday reach the
upper 70s inland to low 80s along the coast. /49

&&

.EXTENDED TERM /Wednesday Through Saturday/...Will open up the medium
range outlook with a weak short-wave upper ridge axis over LA
Wednesday which moves quickly east over the southeast US while
undergoing deamplification Wednesday night. On its heels is next
upper trof that will move out of the southern Plains, approaching
the Mid-South Thursday morning. At the same time, a cold front will
approach from the west. An area of mid-level height falls overspreads
the deep south region aiding in the deepening of a wave of surface
low pressure along the front over Arkansas. Extending out from
this low will be a warm front that bisects the forecast area
northwest to southeast. A warm sector evolves over southeast LA
Thursday morning and overspreads the local area during the day
Thursday. At same time, the environment becomes more unstable
coincident with a strengthening low level wind profile (H85 winds
to 45 to 55 kts). Just to our north, the low level jet structure
may intensify to 60-70kt closer to an east of the low center. With
the approach of enhanced ascent within a deeply moist air-mass
characterized by PWATs ~ 1.6 to 1.8", another round of potentially
deep convection may bring impacts over the deep south. Will continue
to monitor this system for possible strong to severe storms. In
fact, the Storm Prediction Center suggests that severe probabilities
may eventually be needed in the extended range convective
outlooks (Thursday) for parts of the Gulf Coast states as
predictability increases.

We could also be dealing with a breezy to windy day Thursday. This
due a strengthening of the wind profile with height, favorable
mixing and the evolving tightening of the pressure gradient force
with low pressure deepening as it lifts up across TN late in the day
Thursday. Considering this, forecasters have made an upward
adjustment to gridded wind fields and gusts.

Cold front makes passage Thursday night with rainfall probabilities
tapering off from west to east. Rain-free conditions expected Friday
and for now Saturday as there is too much spread to add it in at
this juncture given considerable spread in the global spectral
guidance.

Daytime highs mostly in the lower to mid 80s. Overnight lows
look to be above seasonal normals. /10

&&

.MARINE...Moderate to strong southerly flow will increase today
ahead of an approaching cold front. The front moves east of the area
tonight with a light offshore flow through early Tuesday. A
southerly flow develops by midweek ahead of another approaching
system.

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      81  65  81  57  82  58  81  67 /  60  70   0   0   0   0  10  60
Pensacola   80  68  81  60  81  60  79  69 /  50  80  10   0   0   0  10  50
Destin      78  70  79  62  77  62  77  70 /  40  80  10   0   0   0   0  40
Evergreen   83  64  78  55  81  55  82  64 /  80  80   0   0   0   0  10  60
Waynesboro  80  60  75  52  80  55  81  63 /  90  90   0   0   0   0  20  80
Camden      79  61  75  52  78  54  80  62 /  90  90   0   0   0   0  10  70
Crestview   82  66  82  56  83  56  83  64 /  50  80  10   0   0   0  10  40

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory from noon today to 1 AM CDT Monday for ALZ051>060-
     261>266.

     Flash Flood Watch through late tonight for ALZ051-053>058.

     High Rip Current Risk through late Monday night for ALZ265-266.

FL...Wind Advisory from noon today to 1 AM CDT Monday for FLZ201>206.

     High Rip Current Risk through late Monday night for FLZ202-204-
     206.

MS...Wind Advisory from noon today to 1 AM CDT Monday for MSZ067-075-
     076-078-079.

GM...Small Craft Advisory from 10 AM this morning to 7 AM CDT Monday
     for GMZ631-632-650-655-670-675.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Apr 19, 6:07 AM CDT, 5 hours 17 minutes before
Hazardous Weather Outlook...Corrected
National Weather Service Mobile AL
607 AM CDT Sun Apr 19 2020

ALZ265-266-FLZ202-204-206-201115-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
607 AM CDT Sun Apr 19 2020

...HIGH RIP CURRENT RISK IN EFFECT THROUGH LATE MONDAY NIGHT...
...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 1 AM CDT MONDAY...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Wind Advisory.

Numerous showers and thunderstorms will spread over the region
today and tonight. Some storms are expected to become severe. All
modes of severe weather including damaging winds, tornadoes, and
quarter size or larger hail will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight. Please relay any
information about observed severe weather to the NWS while following
all local, state, and CDC guidelines.

ALZ052-059-060-261>264-FLZ201-203-205-MSZ067-075-076-078-079-201115-
Washington-Escambia-Covington-Mobile Inland-Baldwin Inland-
Mobile Central-Baldwin Central-Escambia Inland-Santa Rosa Inland-
Okaloosa Inland-Wayne-Perry-Greene-Stone-George-
607 AM CDT Sun Apr 19 2020

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 1 AM CDT MONDAY...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Wind Advisory.

Numerous showers and thunderstorms will spread over the region
today and tonight. Some storms are expected to become severe. All
modes of severe weather including damaging winds, tornadoes, and
quarter size or larger hail will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today into tonight. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

ALZ051-053>058-201115-
Choctaw-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
607 AM CDT Sun Apr 19 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 1 AM CDT MONDAY...

This Hazardous Weather Outlook is for south central Alabama and
southwest Alabama.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Flash Flood Watch.
   Wind Advisory.

Numerous showers and thunderstorms will spread over the region
today and tonight. Some storms are expected to become severe. All
modes of severe weather including damaging winds, tornadoes, and
quarter size or larger hail will be possible. Locally heavy rainfall
may result in instances of flooding over lower lying areas subject to
poor drainage.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today into tonight. Please relay
any information about observed severe weather to the NWS while
following all local, state, and CDC guidelines.

GMZ630-633>636-201115-
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
607 AM CDT Sun Apr 19 2020

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Small craft should exercise caution due to moderate to strong
southerly winds through tonight.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

GMZ631-632-650-655-670-675-201115-
Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
607 AM CDT Sun Apr 19 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 AM
CDT MONDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:01 AM CDTSmall Craft AdvisoryMOB7 hr
Apr 19, 2:15 PM CDTSpecial Marine WarningMOB2 hr
Apr 19, 3:24 PM CDTSevere Thunderstorm WarningMOBChoctaw51 min
Apr 19, 3:50 PM CDTSevere Thunderstorm WarningMOBCrenshaw14 min
Apr 19, 3:58 PM CDTSevere Thunderstorm WarningMOBButler, Crenshaw47 min
Apr 19, 4:15 PM CDTSevere Thunderstorm WarningMOBChoctaw45 min
Apr 19, 4:29 PM CDTTornado WarningMOBChoctaw46 min
Apr 19, 5:00 PM CDTSevere Thunderstorm WarningMOBChoctaw, Clarke60 min
Apr 19, 5:40 PM CDTTornado WarningMOBChoctaw23 min
Apr 19, 5:57 PM CDTTornado WarningMOBClarke48 min
Apr 19, 6:14 PM CDTSevere Thunderstorm WarningMOBClarke31 min
Apr 19, 6:27 PM CDTTornado WarningMOBWilcox48 min
Apr 19, 6:32 PM CDTTornado WarningMOBClarke, Monroe43 min
Apr 18, 8:26 PM CDTRiver Flood WarningMOBGeorge, Greene, Wayne12 days

Nearby

Small Craft Advisories in Alabama, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.